Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 31, Number 3

Solomon Grigor′evich Mikhlin
N. G. Kuznetsov.
St. Petersburg Math. J. 31 (2020), 395-399
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Survey on gradient estimates for nonlinear elliptic equations in various function spaces
S.-S. Byun, D. K. Palagachev and L. G. Softova.
St. Petersburg Math. J. 31 (2020), 401-419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the defect of compactness in Sobolev embeddings on Riemannian manifolds
C. Tintarev.
St. Petersburg Math. J. 31 (2020), 421-434
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Embedding of spaces and wavelet decomposition
Yu. K. Dem′yanovich.
St. Petersburg Math. J. 31 (2020), 435-453
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A borderline case of Calderón–Zygmund estimates for nonuniformly elliptic problems
C. De Filippis and G. Mingione.
St. Petersburg Math. J. 31 (2020), 455-477
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lieb–Thirring inequalities on the sphere
A. Ilyin and A. Laptev.
St. Petersburg Math. J. 31 (2020), 479-493
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sharp estimates for the gradient of solutions to the heat equation
G. Kresin and V. Maz′ya.
St. Petersburg Math. J. 31 (2020), 495-507
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weighted Aleksandrov estimates: PDE and stochastic versions
N. V. Krylov.
St. Petersburg Math. J. 31 (2020), 509-520
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The floating-body problem: an integro-differential equation without irregular frequencies
N. Kuznetsov.
St. Petersburg Math. J. 31 (2020), 521-531
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A posteriori estimates for the stationary Stokes problem in exterior domains
D. Pauly and S. Repin.
St. Petersburg Math. J. 31 (2020), 533-555
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Solutions in Lebesgue spaces to nonlinear elliptic equations with subnatural growth terms
A. Seesanea and I. E. Verbitsky.
St. Petersburg Math. J. 31 (2020), 557-572
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions